Human pathology · 2019
Something old, something new: liver injury associated with total parenteral nutrition therapy and immune checkpoint inhibitors.
СтатьяОбзорНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Meyerson Cherise, Naini Bita V
Аннотация
Drug-induced liver injury (DILI) is a challenging and constantly changing field. The pathologist plays a key role in interpreting liver biopsies by classifying the pattern of injury, grading the severity of injury, and evaluating for other possible causes. Reports of iatrogenic liver injury are reviewed here with a focus on total parenteral nutrition (ie, intestinal failure-associated liver disease [IFALD]) and immune checkpoint inhibitors (ICIs). The hallmark features of IFALD are cholestasis and steatosis. Cholestasis is more common in infants, whereas steatosis and steatohepatitis are more commonly seen in older children and adults. Infants tend to have a faster progression to fibrosis and cirrhosis. Perivenular fibrosis and ductopenia may also be seen in IFALD. Although fish oil-based lipid emulsions can reverse cholestasis, recent studies have shown persistent or progressive fibrosis. ICI-induced liver injury usually presents as an acute hepatitis with features similar to those seen in idiopathic autoimmune hepatitis and drug-induced autoimmune hepatitis. However, it lacks a prominent plasma cell infiltrate and serological markers of autoimmune hepatitis. Other features such as fibrin ring granulomas and cholangitis have also been reported in association with ICIs. Treatment for ICI-induced liver injury includes corticosteroids and other immunosuppressants.